Exact controllability for a nonlinear stochastic wave equation
Bui An Ton
Abstract and Applied Analysis, 2006, vol. 2006, 1-14
Abstract:
The exact controllability for a semilinear stochastic wave equation with a boundary control is established. The target and initial spaces are L 2 ( G ) × H − 1 ( G ) with G being a bounded open subset of R 3 and the nonlinear terms having at most a linear growth.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/074264.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/074264.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:074264
DOI: 10.1155/AAA/2006/74264
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().